# SDR DALA1212103119

- Difficulty date: February 28, 2012
- Submitted: March 1, 2012
- Operation: Air carrier
- Aircraft: N319NB
- Make and model: Airbus A319-114
- Aircraft serial: 1346
- Aircraft time: 5,029 hours, 2,775 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: D531114142
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FR21 FLOOR SUPPORT -Y189 HAS CORROSION AS MARK.  REMOVED CORROSION IAW A319 SRM 51-74-00 DIMENSION L=.800" W=.300" D=.040" ORIG. MAT .075" FOUND TO OUT OF LIMITS IAW A319 SRM 53-11-14 FIG 104.  REMOVED FLOOR SUPPORT BEAM IAW A319 SRM 51-42-11.  RECEIVED NEW FLOOR SUPPORT (PRE-DRILLED).  INSTALLED NEW FLOOR SUPPORT -Y189 IAW A319 SRM 51-42-11.
